Vanishing theorems for torsion automorphic sheaves on compact pel-type Shimura varieties

Kai Wen Lan, Junecue Suh

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

Given a compact PEL-type Shimura variety, a sufficiently regular weight (defined by mild and effective conditions), and a prime number p unramified in the linear data and larger than an effective bound given by the weight, we show that the (Betti) cohomology with ℤ p-coefficients of the given weight vanishes away from the middle degree, and hence has no p-torsion. We do not need any other assumption (such as ones on the images of the associated Galois representations),

Original languageEnglish (US)
Pages (from-to)1113-1170
Number of pages58
JournalDuke Mathematical Journal
Volume161
Issue number6
DOIs
StatePublished - Apr 15 2012

Fingerprint

Dive into the research topics of 'Vanishing theorems for torsion automorphic sheaves on compact pel-type Shimura varieties'. Together they form a unique fingerprint.

Cite this